# SDR MWEA97429

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, XRS 426 TO 431 LT WING AFT SPAR LWR CAP, AFT TANG CORRODED.  MAINT REPAIRED IAW SRM 57-09 PG 47.
